# SDR DALA2019120216992

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 59,298 hours, 19,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 EMER LIGHTS INOP ROWS 46-49. CORRECTIVE ACTION: REPLACED FUSE POWER SUPPLY M737 REF B757 WDM 33-51-22 AND B757 AMM 33-51-07-962-017-002. OPS GOOD. (6363255)
